Insomnia is a common sleep disorder that can affect both adults and children. One of the manifestations of insomnia is being awake all night. Sometimes an insomniac will wake up earlier than usual for no apparent reason or may fail to fall asleep again after a couple of hours of seemingly fitful sleep. Insomnia can result to irritability, easy fatigability and restlessness.
To fully understand what insomnia is, here are some of the possible causes and symptoms:
-Depression and/or anxiety. It is important to note that insomnia does not cause sadness, but it is said to be one of the most common symptoms of depression and other possible mental health disorders. 
-Emotional problems and physical illnesses. Sleeping during the night provides rest and comfort. Physical pain and emotional distress may cause one to lose that most needed sleep.
-Stress. Whether related to work schedules, a momentous life-changing event, or everyday menial activities, stress (or “physical, mental, or emotional strain or tension”) can easily disrupt one’s mental state; hence, the possibility of a sleepless you.
-Short-term or long-term medication and drugs. Beta-blockers, chemotherapy drugs, or antidepressants can be big contributors to sleepless nights. Prohibited drugs such as cocaine are uppers and can also keep the Sandman away just when one needs him the most. 
-Stimulants. Caffeine-laced drinks and nicotine from cigarettes taken a few hours before bedtime keeps anyone awake. 
Change is constant and the body reacts to anything that’s out of routine. But if sleepless nights are becoming the norm, then it may be time to take drastic measures. If relaxation and other non-medical treatments do not seem to work, ask a doctor for any safe supplement to help give restful sleep that the body needs. 
Studies have shown that Seditol is effective for those with sleep-related problems. It is an organically safe mix of the bark extract of Magnolia officinalis and seed extract of Ziziphus spinosa which can be found in IntegrAid Slumber. To know more about it, ask your doctor.